# SDR CHQA201100484

- Difficulty date: November 29, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 25,630 hours, 21,222 cycles
- Engine: Allsn AE3007A
- Engine time: 15,460 hours, 14,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14004214607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MID WING BOX OMEGA BEAN ANGLES WERE FOUND TO BE CRACKED AT FRAME 50 (PN: 140-04214-607 AND 140-04214-609).  MAINTENANCE REPLACED THE MID WING BOX OMEGA BEAM ANGLES IN ACCORDANCE WITH SRM 53-23-02.
